next up previous contents
Next: James Clark Up: Publications Previous: Peter Caines

C.D. Charalambous

Charalambous C. D. Output feedback risk-sensitive control and dynamic games: small-noise limits. In 1997 American Control Conference, pages 430-434, June 1997.

Charalambous C. D. Partially observable nonlinear risk-sensitive control problems: Dynamic programming and verification theorems. IEEE Transactions on Automatic Control, 42(8):1130-1138, August 1998.

Charalambous C. D. The role of information state and adjoint in relating nonlinear output feedback risk-sensitive control and dynamic games. IEEE Transactions on Automatic Control, 42(8):1163-1170, August 1998.

Charalambous C. D., Dey S., and Elliott R. J. New finite-dimensional risk-sensitive filters. In 1997 American Control Conference, pages 2830-2835, June 1997.

Charalambous C. D. and Elliott R. J. Certain results concerning filtering and control of diffusions in small white noise. In 36th IEEE Conference on Decision and Control, pages 2773-2778, December 1997.

Charalambous C. D. and Elliott R. J. Information states in optimal control of stochastic systems: A Lie algebraic theoretic approach. In 36th IEEE Conference on Decision and Control, pages 2801-2806, December 1997.

Charalambous C. D. and Elliott R. J. Information states in optimal control of stochastic systems: A lie algebraic theoretic approach. In 36th IEEE Conference on Decision and Control, pages 2801-2806, December 1997.

Charalambous C. D. and Elliott R. J. New finite-dimensional stochastic optimal control problems. In 1997 American Control Conference, pages 435-439, June 1997.

Charalambous C. D. and Elliott R. J. Classes of nonlinear partially observable stochastic control problems with explicit optimal control laws. SIAM Journal on Control and Optimization, 36(2):542-578, March 1998.

Charalambous C. D. and Elliott R. J. New explicit filters and smoothers for diffusions with nonlinear drift and measurements. Systems and Control Letters, 33(2):89-103, March 1998.

Charalambous C. D., Elliott R. J., and Krishnamurthy V. Conditional moment generating functions for integrals and stochastic integrals. In 36th IEEE Conference on Decision and Control, pages 3944-3949, December 1997.

Hibey J. L. and Charalambous C. D. Performance analysis for a changepoint problem. In 1997 American Control Conference, pages 1365-1369, June 1997.


next up previous contents
Next: James Clark Up: Publications Previous: Peter Caines

Annual Report
Fri Nov 26 23:00:32 GMT 1999